# SDR CA100111005

- Difficulty date: January 11, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Efis
- Part time: 25 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A VISUAL INSPECTION OF AIRCRAFT ZONE 200 INTERIOR, THE TECHNICIAN FOUND TWO SHIELDED WIRES FOR NR 2 EFIS SYSTEM SHORTED ON THE EDGE OF THE RETAINER AT LEFT FUSELAGE STA X302.400 BETWEEN STRINGERS 7 AND 8.  THE RETAINER HAS MINOR DAMAGE FROM ELECTRICAL ARCING.  PROBLEM APPEARS CAUSED BY INSUFFICIENT PROTECTION OF THE WIRING HARNESS AS THE BRAIDED WRAPPING DOES NOT EXTEND OVER THE DAMAGED WIRING. (TC NR 20100111005)
